Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

No periods from 3 months, low back pain, weight gain, abdominal pain. Had endometriosis surgery, 39 yr old.

Hi doctor, I am married and 39 yrs old. Havent had my periods for last 3 months. I am having following symptoms: feel like vomiting , lower back pain , mucous like white disharge, weight gain , light pain in lower abdomen, . Urine n blood tests have been negative. I had laproscopic surgery for endometriosis 11/2 year back and was on yasmin for a year. Please advise. Many thanks n regards
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
In the current scenario, if you are not on any pills now and are sexually active, please repeat tests for pregnancy, a clinical exam by a specialist and a sonogram, preferably trans-vaginal. Since urine and blood tests have been negative, you would need exclusion/confirmation through sonogram. If pregnancy is excluded, other possibilities are the hormonal imbalance secondary to pill usage which results in absence of cycles in many or the weight gain. Hope this helps.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor